# SDR HEEA954202

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N60951
- Make and model: Snias AS350B
- Aircraft serial: 2771
- System (JASC): 6220 · Main Rotor Head
- Part: Ball Joint
- Part number: 117775P
- Condition: Worn
- Location: Starflex
- Part time: 747 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN AND TEFLON COATING COMING OFF ON INNER RACE.
